`a`
Related Articles
1

Stability of non-autonomous difference equations with applications to transport and wave propagation on networks

Networks and Heterogeneous Media  Volume 11, Issue 4, Pages : 563 - 601, 2016

Yacine Chitour - (email), Guilherme Mazanti - (email), Mario Sigalotti - (email)

 Abstract       References       Full Text      Related Articles

2

Asymptotic analysis of a nonsimple thermoelastic rod

Discrete and Continuous Dynamical Systems - Series S  Volume 9, Issue 5, Pages : 1475 - 1492, 2016

Moncef Aouadi - (email), Taoufik Moulahi - (email)

 Abstract       References       Full Text      Related Articles

3

Exponential stability for the compressible nematic liquid crystal flow with large initial data

Communications on Pure and Applied Analysis  Volume 15, Issue 5, Pages : 1661 - 1669, 2016

Qiang Tao - (email), Ying Yang - (email)

 Abstract       References       Full Text      Related Articles

4

On parameter dependence of exponential stability of equilibrium solutions in differential equations with a single constant delay

Discrete and Continuous Dynamical Systems  Volume 36, Issue 10, Pages : 5657 - 5679, 2016

Junya Nishiguchi - (email)

 Abstract       References       Full Text      Related Articles

5

Stability of nonlinear differential systems with delay

Evolution Equations and Control Theory  Volume 4, Issue 4, Pages : 493 - 505, 2015

Pham Huu Anh Ngoc - (email)

 Abstract       References       Full Text      Related Articles

6

A weak condition for global stability of delayed neural networks

Journal of Industrial and Management Optimization  Volume 12, Issue 2, Pages : 505 - 514, 2015

Ricai Luo - (email), Honglei Xu - (email), Wu-Sheng Wang - (email), Jie Sun - (email), Wei Xu - (email)

 Abstract       References       Full Text      Related Articles

7

Exponential stability of a joint-leg-beam system with memory damping

Mathematical Control and Related Fields  Volume 5, Issue 2, Pages : 321 - 333, 2015

Qiong Zhang - (email)

 Abstract       References       Full Text      Related Articles

8

Multivariable boundary PI control and regulation of a fluid flow system

Mathematical Control and Related Fields  Volume 4, Issue 4, Pages : 501 - 520, 2014

Cheng-Zhong Xu - (email), Gauthier Sallet - (email)

 Abstract       References       Full Text      Related Articles

9

Stability of delay evolution equations with stochastic perturbations

Communications on Pure and Applied Analysis  Volume 13, Issue 5, Pages : 2095 - 2113, 2014

Tomás Caraballo - (email), Leonid Shaikhet - (email)

 Abstract       References       Full Text      Related Articles

10

Stability and stabilization of infinite-dimensional linear port-Hamiltonian systems

Evolution Equations and Control Theory  Volume 3, Issue 2, Pages : 207 - 229, 2014

Björn Augner - (email), Birgit Jacob - (email)

 Abstract       References       Full Text      Related Articles

11

Polynomial stabilization of some dissipative hyperbolic systems

Discrete and Continuous Dynamical Systems  Volume 34, Issue 11, Pages : 4371 - 4388, 2014

Kais Ammari - (email), Eduard Feireisl - (email), Serge Nicaise - (email)

 Abstract       References       Full Text      Related Articles

12

Average criteria for periodic neural networks with delay

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 3, Pages : 761 - 773, 2014

Benedetta Lisena - (email)

 Abstract       References       Full Text      Related Articles

13

Exponential stability of the traveling fronts for a viscous Fisher-KPP equation

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 3, Pages : 801 - 815, 2014

Lina Wang - (email), Xueli Bai - (email), Yang Cao - (email)

 Abstract       References       Full Text      Related Articles

14

Decay rates for Kirchhoff-Timoshenko transmission problems

Communications on Pure and Applied Analysis  Volume 12, Issue 6, Pages : 2645 - 2667, 2013

Tamara Fastovska - (email)

 Abstract       References       Full Text      Related Articles

15

Exponential stability for a class of linear hyperbolic equations with hereditary memory

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 6, Pages : 1555 - 1565, 2013

Monica Conti - (email), Elsa M. Marchini - (email), Vittorino Pata - (email)

 Abstract       References       Full Text      Related Articles

16

Exponential decay in non-uniform porous-thermo-elasticity model of Lord-Shulman type

Discrete and Continuous Dynamical Systems - Series B  Volume 17, Issue 1, Pages : 57 - 77, 2011

Zhong-Jie Han - (email), Gen-Qi Xu - (email)

 Abstract       References       Full Text      Related Articles

17

Exponential stability of traveling fronts in monostable reaction-advection-diffusion equations with non-local delay

Discrete and Continuous Dynamical Systems - Series B  Volume 17, Issue 1, Pages : 347 - 366, 2011

Shi-Liang Wu - (email), Wan-Tong Li - (email), San-Yang Liu - (email)

 Abstract       References       Full Text      Related Articles

18

About maximum principles for one of the components of solution vector and stability for systems of linear delay differential equations

DCDS Supplements  Volume 2011, Issue Special, Pages : 373 - 380, 2011

A. Domoshnitsky - (email)

 Abstract       Full Text      Related Articles      

19

A strict $H^1$-Lyapunov function and feedback stabilization for the isothermal Euler equations with friction

Numerical Algebra, Control and Optimization  Volume 1, Issue 2, Pages : 225 - 244, 2011

Markus Dick - (email), Martin Gugat - (email), Günter Leugering - (email)

 Abstract       References       Full Text      Related Articles

20

Dynamical behavior of networks of non-uniform Timoshenko beams system with boundary time-delay inputs

Networks and Heterogeneous Media  Volume 6, Issue 2, Pages : 297 - 327, 2011

Zhong-Jie Han - (email), Gen-Qi Xu - (email)

 Abstract       References       Full Text      Related Articles

21

Stability of linear differential equations with a distributed delay

Communications on Pure and Applied Analysis  Volume 10, Issue 5, Pages : 1361 - 1375, 2011

Leonid Berezansky - (email), Elena Braverman - (email)

 Abstract       References       Full Text      Related Articles

22

Stabilization of some coupled hyperbolic/parabolic equations

Discrete and Continuous Dynamical Systems - Series B  Volume 14, Issue 4, Pages : 1601 - 1620, 2010

Louis Tebou - (email)

 Abstract       Full Text      Related Articles

23

The exponential behavior of the stochastic primitive equations in two dimensional space with multiplicative noise

Discrete and Continuous Dynamical Systems - Series B  Volume 14, Issue 1, Pages : 177 - 197, 2010

T. Tachim Medjo - (email)

 Abstract       Full Text      Related Articles

24

Global existence and exponential stability in $H^4$ for the nonlinear compressible Navier-Stokes equations

Communications on Pure and Applied Analysis  Volume 8, Issue 6, Pages : 1991 - 2012, 2009

Yuming Qin - (email), Lan Huang - (email), Zhiyong Ma - (email)

 Abstract       Full Text      Related Articles

25

A remark on exponential stability of time-delayed Burgers equation

Discrete and Continuous Dynamical Systems - Series B  Volume 12, Issue 1, Pages : 219 - 225, 2009

Yanbin Tang - (email), Ming Wang - (email)

 Abstract       Full Text      Related Articles

26

Well-posedness and stability of classical solutions to the multidimensional full hydrodynamic model for semiconductors

Communications on Pure and Applied Analysis  Volume 8, Issue 3, Pages : 1073 - 1092, 2009

Jiang Xu - (email)

 Abstract       Full Text      Related Articles

27

Global exponential stability of traveling waves in monotone bistable systems

Discrete and Continuous Dynamical Systems  Volume 21, Issue 2, Pages : 601 - 623, 2008

Je-Chiang Tsai - (email)

 Abstract       Full Text      Related Articles

28

Exponential stability of a state-dependent delay system

Discrete and Continuous Dynamical Systems  Volume 18, Issue 4, Pages : 773 - 791, 2007

István Györi - (email), Ferenc Hartung - (email)

 Abstract       Full Text      Related Articles

29

Existence of exponentially attracting stationary solutions for delay evolution equations

Discrete and Continuous Dynamical Systems  Volume 18, Issue 2/3, Pages : 271 - 293, 2007

Tomás Caraballo - (email), M. J. Garrido-Atienza - (email), B. Schmalfuss - (email)

 Abstract       Full Text      Related Articles

30

The exponential stability of neutral stochastic delay partial differential equations

Discrete and Continuous Dynamical Systems  Volume 18, Issue 2/3, Pages : 295 - 313, 2007

Tomás Caraballo - (email), José Real - (email), T. Taniguchi - (email)

 Abstract       Full Text      Related Articles

31

Stabilization of stationary solutions of evolution equations by noise

Discrete and Continuous Dynamical Systems - Series B  Volume 6, Issue 6, Pages : 1199 - 1212, 2006

Tomás Caraballo - (email), P.E. Kloeden - (email), B. Schmalfuss - (email)

 Abstract       Full Text      Related Articles

32

Asymptotic solutions of a nonlinear stochastic beam equation

Discrete and Continuous Dynamical Systems - Series B  Volume 6, Issue 4, Pages : 735 - 749, 2006

Pao-Liu Chow - (email)

 Abstract       Full Text      Related Articles

33

A constructive converse Lyapunov theorem on exponential stability

Discrete and Continuous Dynamical Systems  Volume 10, Issue 3, Pages : 657 - 678, 2004

Sigurdur Freyr Hafstein - (email)

 Abstract       Full Text      Related Articles

34

Existence and dimension of the attractor for the Bénard problem on channel-like domains

Discrete and Continuous Dynamical Systems  Volume 10, Issue 1/2, Pages : 89 - 116, 2003

Marco Cabral - (email), Ricardo Rosa - (email), Roger Temam - (email)

 Abstract       Full Text      Related Articles

35

Global stability for damped Timoshenko systems

Discrete and Continuous Dynamical Systems  Volume 9, Issue 6, Pages : 1625 - 1639, 2003

J.E. Muñoz Rivera - (email), Reinhard Racke - (email)

 Abstract       Full Text      Related Articles

36

A spectral characterization of exponential stability for linear time-invariant systems on time scales

Discrete and Continuous Dynamical Systems  Volume 9, Issue 5, Pages : 1223 - 1241, 2003

Christian Pötzsche - (email), Stefan Siegmund - (email), Fabian Wirth - (email)

 Abstract       Full Text      Related Articles

37

Stability in thermoelasticity of type III

Discrete and Continuous Dynamical Systems - Series B  Volume 3, Issue 3, Pages : 383 - 400, 2003

Ramon Quintanilla - (email), Reinhard Racke - (email)

 Abstract       Full Text      Related Articles